# SDR DL76L050599

- Difficulty date: October 7, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 73,067 hours, 11,263 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RUDDER RATIO LIGHT ILLUMINATED, RTB.  FOUND LEFT RUDDER RATIO CHANGER MODULE IN TEST MODE.  RESET SAME.
